feel all shaky sick to stomach nurse said could last 10 days to 2 weeks !
The first thing you can do is ask the pharmacist (after you ask the doctor)
what the side effects are. Then read all that you can read in this forum
about Gabapentin, then you will know why you have side effects and perhaps
they will include how long it will take to become used to it. If you don't
become used to it then go to your doctor right away (or talk to him on the
phone. He should be able to explain the drug, or perhaps put you on a
Good luck and God bless you.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Apr 2013 • 3 answers
Updated 14 May 2014 • 2 answers
Updated 27 Sep 2017 • 2 answers
Updated 27 Oct 2017 • 6 answers
Updated 20 May 2017 • 1 answer